# SDR DL733020187

- Difficulty date: February 14, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- Aircraft time: 39,591 hours, 19,760 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING HAD UNSAFE GEAR INDICATION.  NO GREEN LIGHTS AND ONLY NOSE GEAR RED UNSAFE.  JACKED AIRCRAFT AND CYCLED GEAR.  UNABLE TO DUPLICATE.
